Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Should i continue with ibupro6fen which was prescribed for gastritis ?

One week ago i was diagnosed with gasRitis from takin ibupro6fen . I was put on tablets and told to take non a day . I can now eat better and don t really have any pain . I am still taking the tablets but every morning i wake up feeling sick which lasts about an hour . Is there any reason only i am one of these people that reads bad things on the internet which makes me panic a lot . I am 19
Asked On : Mon, 25 Jul 2011
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Gastritis is known to be associated with fatigue, malaise and feeling of uneasiness. You need to avoid spicy food, hard food, hot food. Eat yoghurt, curds, fresh fruits and vegetables. Drink plenty of water. Continue taking the medication which your Doctor has advised. Get your kidney function tests done as well as that could also cause this feeling if toxins accumulate in the body.
Answered: Mon, 25 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor